MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV ECO VARIABLE CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134302
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation (afib) ablation procedure with a lasso¿ nav eco variable catheter and an issue with the catheter being stuck in a fully contracted position occurred.The smarttouch catheter got stuck several times in the lasso.Instead of pulling back st, lasso moved with a lot of force.The lasso stopped curving the way it should.No adverse patient consequences were reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
The biosense webster inc.(bwi) product analysis lab received the device for evaluation on 30-jul-2021.The device evaluation was completed on 06-aug-2021.It was reported that a patient underwent a paroxysmal atrial fibrillation (afib) ablation procedure with a lasso® nav eco variable catheter and an issue with the catheter being stuck in a fully contracted position occurred.The smarttouch catheter got stuck several times in the lasso.Instead of ¿pulling back st, lasso moved with a lot of force.¿ the lasso stopped curving the way it should.No adverse patient consequences were reported.Device evaluation details: visual analysis of the returned sample revealed that no damage or anomalies were observed on the lasso nav eco.Deflection and contraction testing was performed, the product passed the test in accordance with biosense webster inc.(bwi) procedures.The catheter was working correctly, and no deflection nor contraction issues were detected during the analysis.A manufacturing record evaluation was performed for the finished device 30508085l number, and no internal actions related to the reported complaint condition were identified.As part of bwi¿s quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the as the device performed without any deflection issues.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
LASSO NAV ECO VARIABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12215339
Report Number2029046-2021-01170
Device Sequence Number3779340
Product Code DRF
UDI-Device Identifier10846835009644
UDI-Public10846835009644
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model NumberD134302
Device Catalogue NumberD134302
Device Lot Number30508085L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SMARTTOUCH CATHETER